# SDR DALA2025062404728

- Difficulty date: June 19, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 91,293 hours, 42,860 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 DISC: R2 DOOR ASSIST PSI LOW. C/A: SERVICED R2 DOOR ASSIST REF A320 AMM 52-10. OK FOR SVC.
